Solving the nonlinear complementarity problem via an aggregate homotopy method
by Xiaona Fan; Qinglun Yan; Junxiang Li
International Journal of Computer Applications in Technology (IJCAT), Vol. 43, No. 2, 2012

Abstract: In this paper, by using the idea of the aggregate function method, a new aggregate homotopy method is proposed to solve the nonlinear complementarity problem (NCP). The homotopy equation is constructed based on the aggregate function which is the smooth approximation to the reformulation of the NCP. An existence condition for a finite homotopy path is derived from the limiting behaviours of the complementarity mapping at infinity. This condition is different from any existing ones in the literature but can be easily verified. The results provide a theoretical basis to develop a new computational method for NCP. The numerical experiment results show the method is effective.

Online publication date: Sat, 24-Mar-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computer Applications in Technology (IJCAT):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com